# SDR DL72L950206

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6521631326
- Condition: Worn
- Location: Nr 4 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV SHOP INSPECTION, THE RIGHT WING NR 4 FORE FLAP WAS FOUND WITH WEAR DAMAGE TO THE LEADING EDGE SKIN AT 86 INCHES FROM THE INBOARD END OF FLAP.  REPAIRED PER SRM 5750-4.
